# SDR SWAA2017101617062

- Difficulty date: October 12, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 60,368 hours, 35,236 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: W3142030420
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT EMERGENCY  LIGHT FAULTY.  REPAIRED A WIRE IAW AMM.
